On the rate of decay of solutions to linear viscoelastic equation

    Research output: Contribution to journalArticle

    57 Citations (Scopus)

    Abstract

    We investigate the Lp-Lq estimate of solutions to the Cauchy problem of linear viscoelastic equation, especially, the diffusion wave property of linear viscoelastic equation like the Navier-Stokes equation in the compressible fluid case, which was studied by D. Hoff and K. Zumbrum and Tai-P. Liu and W. Wang.

    Original languageEnglish
    Pages (from-to)203-226
    Number of pages24
    JournalMathematical Methods in the Applied Sciences
    Volume23
    Issue number3
    DOIs
    Publication statusPublished - 2000 Feb

    Fingerprint

    Decay of Solutions
    Linear equations
    Lp Estimates
    Compressible Fluid
    Navier Stokes equations
    Cauchy Problem
    Navier-Stokes Equations
    Fluids

    ASJC Scopus subject areas

    • Mathematics(all)
    • Applied Mathematics

    Cite this

    On the rate of decay of solutions to linear viscoelastic equation. / Shibata, Yoshihiro.

    In: Mathematical Methods in the Applied Sciences, Vol. 23, No. 3, 02.2000, p. 203-226.

    Research output: Contribution to journalArticle

    @article{030ca34b7d1b4f3e8b5aa2295e21c112,
    title = "On the rate of decay of solutions to linear viscoelastic equation",
    abstract = "We investigate the Lp-Lq estimate of solutions to the Cauchy problem of linear viscoelastic equation, especially, the diffusion wave property of linear viscoelastic equation like the Navier-Stokes equation in the compressible fluid case, which was studied by D. Hoff and K. Zumbrum and Tai-P. Liu and W. Wang.",
    author = "Yoshihiro Shibata",
    year = "2000",
    month = "2",
    doi = "10.1002/(SICI)1099-1476(200002)23:3<203::AID-MMA111>3.0.CO;2-M",
    language = "English",
    volume = "23",
    pages = "203--226",
    journal = "Mathematical Methods in the Applied Sciences",
    issn = "0170-4214",
    publisher = "John Wiley and Sons Ltd",
    number = "3",

    }

    TY - JOUR

    T1 - On the rate of decay of solutions to linear viscoelastic equation

    AU - Shibata, Yoshihiro

    PY - 2000/2

    Y1 - 2000/2

    N2 - We investigate the Lp-Lq estimate of solutions to the Cauchy problem of linear viscoelastic equation, especially, the diffusion wave property of linear viscoelastic equation like the Navier-Stokes equation in the compressible fluid case, which was studied by D. Hoff and K. Zumbrum and Tai-P. Liu and W. Wang.

    AB - We investigate the Lp-Lq estimate of solutions to the Cauchy problem of linear viscoelastic equation, especially, the diffusion wave property of linear viscoelastic equation like the Navier-Stokes equation in the compressible fluid case, which was studied by D. Hoff and K. Zumbrum and Tai-P. Liu and W. Wang.

    UR - http://www.scopus.com/inward/record.url?scp=0034138295&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0034138295&partnerID=8YFLogxK

    U2 - 10.1002/(SICI)1099-1476(200002)23:3<203::AID-MMA111>3.0.CO;2-M

    DO - 10.1002/(SICI)1099-1476(200002)23:3<203::AID-MMA111>3.0.CO;2-M

    M3 - Article

    AN - SCOPUS:0034138295

    VL - 23

    SP - 203

    EP - 226

    JO - Mathematical Methods in the Applied Sciences

    JF - Mathematical Methods in the Applied Sciences

    SN - 0170-4214

    IS - 3

    ER -